# SDR SWAA061154

- Difficulty date: March 9, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 60,352 hours, 50,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Part serial: 506
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHTS INOP.  R&R BATTERY PACK PER MM.
